# SDR 2023FA0000262

- Difficulty date: May 15, 2023
- Submitted: May 15, 2023
- Operation: General aviation
- Aircraft: N557LM
- Make and model: Lear 45LEAR
- Aircraft serial: 450379
- Aircraft time: 3,258 hours, 2,633 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Part serial: 20950396AND209
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN PFAI, BOTH OF THE RH TIRES HAD A BLOW OUT.  THE FAILED TIRES WERE NEARLY THE SAME AS PREVIOUS ISSUES WITH THIS BRAND AND PN TIRE WE HAVE HAD NUMEROUS TIMES ON THE LR45.  THE INNER AND OUTER SIDWALLS STAY WITH THE WHEEL AND THE ENTIRE TREAD SEPARATES.  AS THIS IS AN ONGOING ISSUE, WE ARE DOCUMENTING DAILY TIRE CHECKS WHEN THE AIRCRAFT IS AT A MAINT BASE.  THESE TIRES HAVE BEEN GOOD ON PRESSURE BETWEEN THE PRESCRIBED 160 TO 170PSI AND HAVE NOT REQUIRED VERY MUCH NITROGEN ON A WEEKLY BASIS TO STAY IN THE RANGE.  THE TREAD ON ALL OF THE FAILED TIRES HAS HAD SIGNIFICANT LIFE REMAINING.  IN THIS CASE, TIRE SN  20950396 HAD 261 LANDINGS ON IT AND SN 20960420 HAD 607 LANDINGS.  BOTH WHEELS ARE SCRAP NOW AND ARE BEING REPLACED FOLLOWING INSPECTION OF THE MLG AND AIRFRAME AS REQUIRED. AS A SIDE NOTE, THIS AIRCRAFT ALONE HAD THE LH SIDE DUAL FAILURE SUBMITTED ON AN SDR ON 5/3/23.
